| Model Number |
4K SYNERGYUHD4 BB CAMERA HEAD,AUTOCLAV |
| Medical Device Problem Code |
Loss of Power (1475)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
Event or Problem Description
On 06/15/2023, it was reported by a facility representative via sems that an ar-3210-0029 camera head shut off.This occurred during a case, with no patient effect reported.There was no additional information provided, additional information has been requested.
Additional Manufacturer Narrative
(head cable) the evaluation determined that the reported event was caused by a defective head cable.This was attributed to wear and tear.